# SDR AALA20151107001

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 43,649 hours, 17,842 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 6E IS INOPERATIVE.  FOUND PUSHED BACK PIN ON CONNECTOR, SEAT 6E.  EMER LIGHTS OPERATIONAL CHECKED NORMAL.
